# SDR CHQA200800025

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 16,554 hours, 15,015 cycles
- Engine: Allsn AE3007A
- Engine time: 16,812 hours, 14,870 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD TO GSO - AFTER TAKEOFF, WHEN THE CREW SELECTED THE LANDING GEAR UP, A LANDING GEAR AIR/GROUND FAIL MESSAGE WAS DISPLAYED ON EICAS AND THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT AT IAD.  MAINTENANCE TROUBLESHOT THE AIR/GROUND SYSTEM AND FOUND THE LEFT MAIN LANDING GEAR WEIGHT-ON-WHEELS PROX SWITCH FAULTY.  AFTER REPLACING THE PROX SWITCH, THE MESSAGE CLEARED AND THE AIR/GROUND SYSTEM AND LANDING GEAR OPERATED NORMALLY.
